# SDR CA010810001

- Difficulty date: April 22, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 11,339 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Condition: Cracked
- Location: L/H Side St.215
- Part time: 11,668 hours
- Component: Bulkhead, Skrsky
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED FOUND AT ST.215 L/H SIDE BULKHEAD 7.5 INCHES BELOW WATERLINE 121. EXTENDING FROM M6B SUPPORT TO MAIN BULKHEAD ELECTRICAL PLUG.
